MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/njcp.njcp_33_18

Медицинская библиотека · Nigerian journal of clinical practice · 2019

Acute ischemic intestinal necrosis as a rare side effect of nilotinib.

Li L, Liu W, Zeng Z, Chen S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Tyrosine kinase inhibitors (TKIs) are highly effective therapies for chronic myeloid leukemia (CML). However, continuous administration of TKIs could lead to toxicity that could induce serious vascular disorders. Nilotinib, a second-generation TKI, has been approved for patients with CML in the chronic phase or accelerated phase, after resistance to imatinib has been identified, or as a first-line treatment. In comparison to other TKIs, nilotinib has been associated with a higher incidence of cardiovascular events, such as peripheral artery occlusive disease. We present a CML patient who developed acute ischemic bowel necrosis and perforation during nilotinib therapy.

Для цитирования: Li L, Liu W, Zeng Z, Chen S. Acute ischemic intestinal necrosis as a rare side effect of nilotinib.. Nigerian journal of clinical practice. 2019. DOI: 10.4103/njcp.njcp_33_18.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.